# SDR REXA98097

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78550034
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE TORQUE WENT TO ZERO AND ITT WENT TO 900 DEGREES AT 1,500 FEET.  SHUT DOWN ENGINE.  PERFORMED ENGINE INSPECTION, NO DISCREPANCIES NOTED.  CHANGED HMU PER GE RECOMMENDATION FOR TROUBLESHOOTING PURPOSES.  (X)
